BibTeX record journals/dm/QuW09

download as .bib file

@article{DBLP:journals/dm/QuW09,
  author    = {Ellen X. Y. Qu and
               Jianglu Wang},
  title     = {Vertex pancyclicity in quasi-claw-free graphs},
  journal   = {Discret. Math.},
  volume    = {309},
  number    = {5},
  pages     = {1135--1141},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2007.12.004},
  doi       = {10.1016/j.disc.2007.12.004},
  timestamp = {Sat, 22 Feb 2020 13:56:46 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/QuW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics